# SDR NI6R201608130036

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N445NA
- Make and model: Lkheed P2V7
- Aircraft serial: 140443
- Aircraft time: 22,616 hours, 6,035 cycles
- Engine: Wright R335034
- Engine time: 8,419 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

NR 1 RADIAL ENGINE BEGAN BANGING DURING CLIMB.  ENGINE WAS SHUTDOWN, RETARDANT LOAD WAS JETTISONED, AND UNEVENTFUL LANDING PERFORMED.
